2 doctors weighed in:

Just started wellbutrin (bupropion) XL 5 days ago and i'm feeling worse each day. I get headaches, dizziness, nausea, blurred vision. Is this normal? Stop taking?

2 doctors weighed in
Dr. Robert Killian
General Practice

In brief: Contact Your Doctor

No one here is allowed or desires to take over your medical care.
Internet psychiatry is not healthy. Please, if you are having intolerable side effects, you must contact your physician to discuss. Many of us would change your medication, but not by the internet.

In brief: Contact Your Doctor

No one here is allowed or desires to take over your medical care.
Internet psychiatry is not healthy. Please, if you are having intolerable side effects, you must contact your physician to discuss. Many of us would change your medication, but not by the internet.
Dr. Robert Killian
Dr. Robert Killian
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
25 years in practice
179K people helped
Continue
111,000 doctors available